# SDR COMA0760156

- Difficulty date: February 5, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 19,302 hours, 16,452 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10020
- Part serial: 1853
- Condition: Binding
- Location: Te Flaps
- Part time: 13,002 hours, 11,449 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5075 - FLAP FAIL MESSAGE ON DESCENT, DECLARED EMERGENCY, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED OUTBOARD FLAP INBOARD ACTUATOR.
